# SDR ASOA201702191246

- Difficulty date: February 19, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 31,045 hours, 22,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670314125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SEAL STRIKER CORRODED AROUND THRESHOLD FASTENER HOLES. REMOVED AND INSTALLED NEW SERVICEABLE SEAL STRIKER FITTING IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.  ALL DEFECTS CORRECTED.
